Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Wiener transformation on functions with bounded averages


Authors: Yong Zhuo Chen and Ka-Sing Lau
Journal: Proc. Amer. Math. Soc. 108 (1990), 411-421
MSC: Primary 42A38
DOI: https://doi.org/10.1090/S0002-9939-1990-0990416-0
MathSciNet review: 990416
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Wiener transformation (integrated Fourier transformation) on the space $ {B^2} = \{ f:\left\Vert f \right\Vert = {\sup _{T \geq 1}}{(\frac{1}{{2T}}{\int_{ - T}^T {\left\vert f \right\vert} ^2})^{1/2}} < \infty \} $ is studied.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A38

Retrieve articles in all journals with MSC: 42A38


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1990-0990416-0
Keywords: Bounded averages, BMO, $ {\text{CM}}{{\text{O}}^p}$, distribution, ergodic, Fourier transformation, isomorphism, Wiener transformation
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society